UNIGE document Scientific Article
previous document  unige:12772  next document
add to browser collection
Title

Identification analysis in directional statistics

Authors
El Khattabi, Sana
Published in Computational Statistics & Data Analysis. 1996, vol. 23, no. 1, p. 45 - 63
Abstract In this article discriminant analysis is extended to directional statistics. Optimal identification rules are developed for distinguishing different distributions defined on a circle or on a sphere. Details are given for Dimroth-Watson's, Selby's, Arnold's and angular central Gaussian distributions in the case of known parameters.
Keywords Discriminant analysisIdentificationOptimal decision rulesProbabilities ofmisclassificationDirectional statisticsAngular data
Stable URL http://archive-ouverte.unige.ch/unige:12772
Full text
Identifiers
Structures

164 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :